# SDR USAA051007

- Difficulty date: August 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SPLICE CHANNEL 1 INCH, BS 360 S15L STRINGER.  REMOVED DAMAGED SPLICE AND INSTALLED NEW SPLICE P/N 65-61777-5 IAW SRM 51-40-02.  (M)
